Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Blood tests showed elevated LDL, cholesterol, triglycerides, prescribed Statin. Is there any natural way to lower it?

I have family history of heart problem, identified in my brothers. I am 30 yr old, recently I got my blood test done. Hemoglobin -- 16.3 RBC -- 5.81 MPV -- 12.8 TRIGLYCERODE -- 202 LDL -- 107 My doctor has suggested that I should take Statin to reduce my LDL. Please let me know is there any other natural way to reduce cholesterol and triglyceride . Or should I go ahead with Statin? Thanks.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
hi,my advise to you is start with a life style modification:brisk walking daily for 30 minutes,eat low fat,low salt,high fiber diet like-lots of fruit,vegetables,oats etc.Avoid colas,bakery items,junk food and packaged food.Repeat your lipid profile after 3 months and if it is persistently high,consult your doctor and later start a statin.But first start this life style modifications from today itself ! Take care and wish you a good health.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor